# SDR AALA20140602021

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 72,917 hours, 38,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY, LT HAND SIDE LONGERON 2 CRACKED AT AFT END AFT OF 1418 FRAME.  REPLACED SECTION OF LONGERON & INSTALLED LONGERON SPLICE IAW SRM 53-20-00 FIGURE 18.
